排灌机械工程学报
   Home  About Journal  Editorial Board  Author Center  Subscriptions    中文 
Journal of Drainage and Irrigation Machinery Engin  2001, Vol. 19 Issue (4): 8-11    DOI: 10.3969/j.issn.1674-8530.2001.04.002
Article Current Issue| Next Issue| Archive| Adv Search |
Orthogonal Polynomial Fitting for Pump Characteristic Curves
ZHOU Long-cai, QIU Chuan-xin
School of Water Resource and Hydropower, Wuhan University, Wuhan, Hubei 430072, China

Copyright © 2011 Journal of Drainage and Irrigation Machinery Engineering
Support by Beijing Magtech Co.Ltd   E-mail: support@magtech.com.cn